# SDR AALA201611239022

- Difficulty date: November 22, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 11,966 hours, 1,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS FOUND LOOSE AT 2L DOOR. REPLACED THE LENS AND OK FOR SERVICE.
